# SDR GAIA01140ST

- Difficulty date: May 5, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION STRINGER 15 LEFT WAS DISCOVERED CRACKED AT LEFT WING SCANNING LIGHT BS 720B PLUS 15.  ACCOMPLISHED STRINGER REPAIR BS 720B PLUS 15 STRINGER 15 LEFT IAW B727 SRM 53-10-3 FIG 5.  (M)
